# SDR AALA20001522

- Difficulty date: August 31, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT CARGO TIE DOWN TRACK CORRODED IN CENTER OF TRACK STATION 1079 TO STATION 1155, ALSO CORRODED ON OUTBOARD FLANGE STATION 1155.  REMOVED TIE DOWN TRACK AND INSTALLED NEW TRACK SRM 51-01.  (M)
